# SDR DBCA122DA

- Difficulty date: May 15, 2005
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N605SA
- Make and model: Cessna 650
- Aircraft serial: 6500152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DEPARTURE, LANDING WAS UNEVENTFUL.  RECEIVING SPECIAL FLIGHT PERMIT DATED 8 MAY 06 FROM FSDO SW01.  FERRIED AIRCRAFT, LANDING GEAR CONTROL REPLACED.  OPERATION CHECKED GOOD.  (K)
